MathSciNet Relay Station
MathSciNet bibliographic data
MR699408 47A50 (65J10)
Lee, Sung J.; Nashed, M. Zuhair Gradient method for nondensely defined closed unbounded linear operators. Proc. Amer. Math. Soc. 88 (1983), no. 3, 429–435.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement